One day I got a call from B (the first initial of her name). B is a TAFYH grad who overcame all kinds of health challenges, and she even helped her Mom overcome cancer using my program. B was in despair. For about 3 weeks she had a terrifying rash on her body: red, itching, swelling and weeping. She sent me pictures. As usual she had been giving her body time to overcome it on its own, but now she was looking for a remedy.
I never suggest a remedy unless I know the cause. In my world it is: identify the poison, address the poison, then design a herbal program. It is a program, not a remedy.
So the questioning began. I went through the whole list of poisons I already knew about, and to my surprise B answered NO to every one. So I knew this was a new poison. I asked what she had done before the rash started. About 3 months before the rash, B had gone to a doctor about heavy menstrual bleeding, and the doctor recommended an IUD, which she agreed to.
I immediately researched what an IUD really is. Some IUDs are copper; hormonal IUDs hold a synthetic progestin hormone called levonorgestrel that is slowly released into the uterus. A synthetic hormone does not come from Nature, so it must have side effects. Its listed dermatologic side effects include, as very common, acne/seborrhea. Rarer, serious risks include blood clots (deep vein thrombosis or pulmonary embolism), high blood pressure, and heart attack and stroke, especially for smokers over 35.
Why didn't B connect her rash to the IUD? Side effects of a drug or hormone do not show up immediately. The hormone had been seeping into her body for about 3 months. When the liver could no longer neutralize it, the liver in its intelligence began spilling it out through the skin.
B was excited to have a solution. She asked her doctor to remove the IUD, explaining she was having a side effect from its hormone. To her surprise the doctor disagreed and refused. B is a TAFYH grad and well trained to stand in her power with firmness and kindness. She explained the research and the torment of the rash, and firmly asked the doctor to remove it. Difficult as it was, she pursued the conversation until the doctor finally agreed.
The IUD was removed, and B followed a serious program to clean the poison out: the Oral Chelation program.
- MC, 4 twice a day
- Super Omega 3, 2 twice a day
- Liver Support
- Take these twice a day with a glass of water and Chlorophyll
- UltraBiome DTX with a glass of water
B followed the program as designed, and about 2 weeks later all symptoms of the rash were gone.
